# SDR SWAA2017111517807

- Difficulty date: November 7, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N8305E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36683
- Aircraft time: 19,121 hours, 8,043 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OUTBOARD AFT FLAP INBOARD END DELAMINATED.  REPAIRED THE FLAP IAW SRM.
